default-icon
Stomach Pain
Hi Doctors, Please advise me for the following problem : sometimes usually around 3 am to 6 am there is a severe pain in my stomach ( lower left part ) and it causes irritation . I consult with a doctor and he advised me to take Pan- D tab for 5 days in the morning. After taking the medicine 3 days i am feeling better. What does the Pan-D tab do? Is there side effect of this tab ? And why this pain is occuring ? And if occuring why only in the night?
60 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manaswini Mullapudi
General Physician 2 yrs exp Bangalore
Hi pan-D has a drug called pantoprazole.. It decreases the acid production in your stomach. And D is for domperidone.. Which increases the movement of your gastro intestinal tract.. So that the food gets digested faster. From your symptoms, it seems like a case of gastritis... Where you stomach gets irritated after eating food, and there is excess gas production during digestion of food.. It happens at night after you eat food and the digestion process starts after a few hours.. So the tablets help in reducing this problem. Since you seem to be getting these symtomps more at night, try eating less spicy food, avoid oily food and don't eat dinner too late.. Keep a gap of at least 2-3 hours, between meals and sleeping. And drink a lot of water.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.